Alert archive / New Mexico / Red Flag Warnings in 2006
Red Flag Warning 53, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Oct 30, 2006, 6:49 AM MST. It took effect at Oct 30, 2006, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2006, 6:49 AM MST (13:49 UTC)
- In effect from
- Oct 30, 2006, 11:00 AM MST
- Expired
- Oct 30, 2006, 5:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 301349 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 649 AM MST MON OCT 30 2006 ...RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON OVER THE EAST CENTRAL PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... NMZ103-104-107-301500- /O.CAN.KABQ.FW.A.0047.061030T1800Z-061031T0000Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 649 AM MST MON OCT 30 2006 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE FIRE WEATHER WATCH. A FEW LOCATIONS ALONG THE FAR SOUTHERN EDGE OF THE NORTHEAST HIGHLANDS AND PLAINS AND THE FAR EASTERN EXTENT OF THE CIBOLA NF MAY BRIEFLY REACH WIND AND RH CRITERIA FOR AN HOUR OR TWO THIS AFTERNOON. $$ NMZ108-310000- /O.UPG.KABQ.FW.A.0047.061030T1800Z-061031T0000Z/ /O.NEW.KABQ.FW.W.0053.061030T1800Z-061031T0000Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 649 AM MST MON OCT 30 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 23
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Oct 30, 6:47 AM MST, 2 minutes earlier.
Area forecast discussion, Oct 30, 6:47 AM MST, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 647 AM MST MON OCT 30 2006 .UPDATE...UPGRADE TO A RED FLAG WARNING FOR THE EAST CENTRAL PLAINS. && .DISCUSSION...300 AM MST MON OCT 30 2006. EXPECT ANY LINGERING LIGHT PRECIPITATION TO BE DONE WITH BY MID TO LATE MORNING ACROSS SOUTHERN ZONES. DESPITE THE INCOMING VORT MAX SHOWN TO DROP THROUGH ARIZONA AND INTO SOUTHERN NEW MEXICO LATER TODAY...EVEN THE WETTER NAM GENERATES NO PRECIPITATION AS IT PASSES THROUGH THE FORECAST AREA. SURFACE WIND SHIFT PROGGED TO REACH FAR NORTHEAST BY LATE IN THE DAY. MODELS ALSO PREDICT WINDS ALOFT TO SLACKEN THROUGH THE AFTERNOON. WILL KEEP FIRE WEATHER WATCH AS IS FOR NOW...MAY BE UPDATED LATER THIS MORNING. SURFACE PATTERN DEPICTED A BIT DIFFERENTLY THAN 24 HOURS AGO....WITH THE FRONT PRODUCING A LONGER PERIOD OF LOW LEVEL UPSLOPE FLOW INTO NORTHEAST NEW MEXICO INTO EARLY THURSDAY WHEN IT GETS A REINFORCEMENT. LOW LEVEL MOISTURE HANGS IN PARTS OF THE EAST THURSDAY THROUGH FRIDAY AND INCREASED CLOUD COVER THAT PERIOD. IN ANY CASE THE DRIER WEST TO NORTHWEST FLOW PATTERN WILL PERSIST THROUGH THE END OF THE WEEK BEFORE IT LOOKS AS IF THERE WILL BE A MORE SIGNIFICANT SYSTEM TO DIG THROUGH THE CENTRAL ROCKIES BEFORE IT REACHES NORTHEAST NEW MEXICO NEXT SUNDAY. WILL LEAVE THE SMALL POPS FOR THE HIGH TERRAIN OF THE NORTHERN MOUNTAINS WEDNESDAY ALTHOUGH DON/T HAVE ALOT OF CONFIDENCE AT THIS POINT. WITH THE NORTHWEST FLOW...CAN/T ARGUE WITH THE PREVIOUS IDEA THERE COULD BE A WEAK WAVE THAT GENERATES A FEW HIGH TERRAIN SHOWERS. ALSO KEPT THE IDEA OF A FEW HIGH TERRAIN SHOWERS OVER THE NORTH AS WELL AS SLIGHT CHANCES ALONG THE EASTERN BORDER MID TO LATE WEEK. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 61 31 59 30 / 0 0 0 0 GALLUP.......................... 60 23 59 20 / 0 0 0 0 GRANTS.......................... 61 25 62 21 / 5 0 0 0 GLENWOOD........................ 66 29 69 28 / 10 0 0 0 CHAMA........................... 58 22 51 18 / 5 0 0 0 LOS ALAMOS...................... 60 27 57 25 / 5 0 0 0 RED RIVER....................... 51 18 48 16 / 5 0 0 0 TAOS............................ 57 23 55 20 / 5 0 0 0 SANTA FE........................ 59 28 57 28 / 5 0 0 0 SANTA FE AIRPORT................ 62 30 58 30 / 5 0 0 0 ESPANOLA........................ 64 28 62 27 / 5 0 0 0 ALBUQUERQUE HEIGHTS............. 64 39 63 37 / 5 0 0 0 ALBUQUERQUE VALLEY.............. 67 32 66 31 / 5 0 0 0 ALBUQUERQUE FOOTHILLS........... 62 35 62 35 / 5 0 0 0 ALBUQUERQUE WEST MESA........... 67 37 67 35 / 5 0 0 0 SOCORRO......................... 70 35 69 34 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 62 34 58 33 / 5 0 0 0 MORIARTY/ESTANCIA............... 63 28 61 27 / 5 0 0 0 CARRIZOZO....................... 71 34 68 33 / 10 0 0 0 RUIDOSO......................... 62 35 60 35 / 10 0 0 0 RATON........................... 66 28 50 22 / 0 5 0 0 LAS VEGAS....................... 67 30 53 26 / 0 0 0 0 ROY............................. 69 30 51 28 / 0 5 0 0 CLAYTON......................... 72 31 46 31 / 0 5 5 0 SANTA ROSA...................... 75 34 60 32 / 0 0 0 0 TUCUMCARI....................... 76 35 58 34 / 0 5 0 0 FORT SUMNER..................... 77 37 63 35 / 0 0 0 0 CLOVIS.......................... 77 36 59 33 / 0 5 0 0 PORTALES........................ 77 38 62 36 / 0 5 0 0 ROSWELL......................... 77 45 67 41 / 5 0 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 5 PM MST THIS AFTERNOON FOR NMZ108. &&
Hazardous weather outlook, Oct 30, 6:00 AM MST, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST MON OCT 30 2006 NMZ001>021-026-311300- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MST MON OCT 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING WILL BE EFFECT FROM 11 AM THIS MORNING THROUGH THIS AFTERNOON FOR THE EAST CENTRAL PLAINS FOR LOW HUMIDITIES...STRONG WINDS AND FORECAST HIGH FIRE DANGER. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 99
Nearby
Red Flag Warnings in New Mexico, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.